MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Ranger Paclitaxel-Coated PTA Balloon Catheter; Drug-Eluting Peripheral Transluminal Angioplasty Catheter

BOSTON SCIENTIFIC CORPORATION Ranger Paclitaxel-Coated PTA Balloon Catheter; Drug-Eluting Peripheral Transluminal Angioplasty Catheter
Lot Number 03439H26
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous superficial femoral artery (sfa).A 6.0 x 100 mm 200 cm ranger drug-coated balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at nominal atmospheres.The device was removed without any problem using the normal method, and the procedure was completed with another of the same device.There were no patient complications as a result of this event, and the patient's condition was satisfactory after the procedure.
 
Additional Manufacturer Narrative
Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to patient condition.

Brand Name
Ranger Paclitaxel-Coated PTA Balloon Catheter
Common Device Name
Drug-Eluting Peripheral Transluminal Angioplasty Catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50839500
Report Number2124215-2026-50153
Device Sequence Number21319529
Product Code ONU
UDI-Device Identifier00191506046781
Combination Product (Y/N)Y
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number03439H26
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/21/2026
Date Device Manufactured03/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown